Table of Contents
International Journal of Stochastic Analysis
Volume 2016, Article ID 2741214, 10 pages
http://dx.doi.org/10.1155/2016/2741214
Research Article

Asymptotic Time Averages and Frequency Distributions

Department of Mathematics and Statistics, University of Southern Maine, 96 Falmouth Street, Portland, ME 04104-9300, USA

Received 7 March 2016; Accepted 17 July 2016

Academic Editor: MJ Lopez-Herrero

Copyright © 2016 Muhammad El-Taha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad El-Taha, “Asymptotic Time Averages and Frequency Distributions,” International Journal of Stochastic Analysis, vol. 2016, Article ID 2741214, 10 pages, 2016. https://doi.org/10.1155/2016/2741214.